# SDR DALA2024120911538

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL DOUBLER OF CUTOUT CLOSE/OPEN HANDLE AT FWD CARGO DOOR (C1). SUMMARY OF NRC 00088: EXTERNAL DOUBLER OF CUTOUT CLOSE/OPEN HANDLE AT FWD CARGO DOOR (C1) WAS FABRICATED AND REPLACED PER B717-200 SRM 52-30-01-2R PROCEDURE 1 REPAIR 1 PAR. 4B (9), (10), AND (11). (LP #0696773)
